# SDR FDEA202206291618

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,547 hours, 32,186 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Lamp
- Part number: 387
- Condition: Inoperative
- Location: Zone 900
- Component part number: BCREF5985
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ARM/DISARM LIGHT SWITCH BULB INOP. RELAMPED ARM/DISARM LIGHT SWITCH FROM P82 PANEL AS PER AMM 33-30-00-0. OPN   CHECK GOOD. OK FOR FURTHER SERVICE.
